MathSciNet Relay Station
MathSciNet bibliographic data
MR846605 60J65 (60H05 60J60)
Barlow, Martin T.; Perkins, Edwin A. Brownian motion at a slow point. Trans. Amer. Math. Soc. 296 (1986), no. 2, 741–775.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement